EconBiz - Find Economic Literature
    • Logout
    • Change account settings
  • A-Z
  • Beta
  • About EconBiz
  • News
  • Thesaurus (STW)
  • Academic Skills
  • Help
  •  My account 
    • Logout
    • Change account settings
  • Login
EconBiz - Find Economic Literature
Publications Events
Search options
Advanced Search history
My EconBiz
Favorites Loans Reservations Fines
    You are here:
  • Home
  • Search: subject:"Number partitioning"
Narrow search

Narrow search

Year of publication
Subject
All
Mathematical programming 3 Mathematische Optimierung 3 Scheduling problem 3 Scheduling-Verfahren 3 Theorie 3 Theory 3 Heuristics 2 Heuristik 2 Number partitioning 2 Binary combinatorial optimisation 1 Combinatorial Optimization 1 Combinatorial optimization 1 Decomposition approach 1 Exterior path-relinking 1 GRASP 1 Ganzzahlige Optimierung 1 Integer programming 1 Linear programming relaxation 1 Mathematical Programming 1 Metaheuristics 1 Multidimensional Multi-Way Number Partitioning Problem 1 Multidimensional two-way number partitioning problem 1 Number Partitioning Problem 1 Number partitioning problem 1 Quantum annealing 1 Quantum optimization 1 Restricted local search 1
more ... less ...
Online availability
All
Undetermined 3 Free 1
Type of publication
All
Article 5
Type of publication (narrower categories)
All
Article in journal 2 Aufsatz in Zeitschrift 2 Article 1
Language
All
English 4 Undetermined 1
Author
All
Bortz, Michael 1 Faria, Alexandre Frias 1 Ferreira, F.F 1 Fontanari, J.F 1 García Martínez, Carlos 1 Glover, Fred 1 Heese, Raoul 1 Kojić, Jelena 1 Kratica, Jozef 1 Leib, Dominik 1 Li, Zongji 1 Lozano, Manuel 1 Martins de Sá, Elisangela 1 Martí, Rafael 1 Rodiguez, Francisco J. 1 Savić, Aleksandar 1 Seidel, Tobias 1 Souza, Sérgio Ricardo de 1
more ... less ...
Published in...
All
Computers & operations research : and their applications to problems of world concern ; an international journal 3 Journal of Heuristics 1 Physica A: Statistical Mechanics and its Applications 1
Source
All
ECONIS (ZBW) 3 EconStor 1 RePEc 1
Showing 1 - 5 of 5
Cover Image
Efficient solution of the number partitioning problem on a quantum annealer: a hybrid quantum-classical decomposition approach
Li, Zongji; Seidel, Tobias; Leib, Dominik; Bortz, Michael; … - In: Journal of Heuristics 31 (2025) 2
method using a divide-and-conquer strategy to solve the 2-way Number partitioning problem (NPP) with a large number of …
Persistent link: https://www.econbiz.de/10015436635
Saved in:
Cover Image
A mixed-integer linear programming model to solve the multidimensional multi-way number partitioning problem
Faria, Alexandre Frias; Souza, Sérgio Ricardo de; … - In: Computers & operations research : and their … 127 (2021), pp. 1-19
Persistent link: https://www.econbiz.de/10012432227
Saved in:
Cover Image
GRASP with exterior path-relinking and restricted local search for the multidimensional two-way number partitioning problem
Rodiguez, Francisco J.; Glover, Fred; García … - In: Computers & operations research : and their … 78 (2017), pp. 243-254
Persistent link: https://www.econbiz.de/10011631119
Saved in:
Cover Image
Two metaheuristic approaches for solving multidimensional two-way number partitioning problem
Kratica, Jozef; Kojić, Jelena; Savić, Aleksandar - In: Computers & operations research : and their … 46 (2014), pp. 59-68
Persistent link: https://www.econbiz.de/10010336127
Saved in:
Cover Image
Statistical mechanics analysis of the continuous number partitioning problem
Ferreira, F.F; Fontanari, J.F - In: Physica A: Statistical Mechanics and its Applications 269 (1999) 1, pp. 54-60
The number partitioning problem consists of partitioning a sequence of positive numbers {a1,a2,…,aN} into two disjoint …
Persistent link: https://www.econbiz.de/10011060733
Saved in:
A service of the
zbw
  • Sitemap
  • Plain language
  • Accessibility
  • Contact us
  • Imprint
  • Privacy

Loading...